# SDR DALA2020012400562

- Difficulty date: January 8, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 48,178 hours, 24,417 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MICROFLAKES ON SLIDING WINDOW LH SIDE IN COCKPIT. REMOVED SLIDING WINDOW LH SIDE PN NP165312-11 SN: 11045H7874M. RELACED WINDOW SLIDING L/H SIDE IN COCKPIT P/N NP165332A1, S/N 19304H1514 AS PER A320 FAM AMM 56-12-11-400-002-A.
